# SDR ABXA202108314085

- Difficulty date: August 26, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 88,493 hours, 40,508 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Unknown
- Condition: Vibration
- Location: Ailerons
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

DURING FLIGHT CONTROL CHECK, AILERONS STIFF BOTH LEFT AND RIGHT. SHUDDERING FELT AS AILERONS MOVED. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. AFTER INSPECTING LH + RH AILERONS WHILE MOVING FOR BINDING, OR BYPASS OF PDU NO DEFECTS NOTED. AILERONS OPERATE NORMALLY NO DEFECTS PER B767 AMM 27-11-00. AIRCRAFT RELEASED FOR FLIGHT.
